# SDR R61A201807240816

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 8,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 17013633001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, O/B AFT ATTACH FITTING TO FWD LAV FR 16. REMOVED DAMAGE FROM THE O/B AFT ATTACH FITTING TO FWD LAV FR 16 REF SRM 51-10-03. MATERIAL LOSS IS .020" WHICH IS OUT OF LIMITS REF SRM 51-75-16. REMOVED AND LOCATED NEW O/B AFT ATTACH FITTING TO FWD LAV FR 16. REF SRM 51-40-08 & 51-40-02. INSTALLED NEW O/B AFT ATTACH FITTING TO FWD LAV FR 16 REF SRM 51-40-08 PN 170-13633-001. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
